Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Suffering with gastritis, taken Plyokit. Will it help?

i was suffering from Gastritis since 1999 to 2006 and later got advice from Dr. for Pylokit which i took only 2 sheets and found my pain no longer. Now i am feeling same pain starting from begining of this year, today without consult i brought Pylokit and started taking medicine...Doctor will it help curing my pain??? Please advice me.
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Thanks for posting your query.
I am Dr.R.K and I am pleased to assist you.

You need to complete the course of Pylokit. You need to take it for 2 weeks.
But before that you can get an upper GI endoscopy done and also get tested for H.pylori.
If the endoscopy shows ulcer or if H.pylori is positive you may get benefited by taking Pylokit for 2 weeks.
You need to avoid painkiller medications like Ibuprofen and diclofenac.
I hope that answers your question.
Answered: Thu, 18 Sep 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor